# SDR HCMA9636

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642BH
- Make and model: Snias AS350BA
- Aircraft serial: 2495
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearings
- Part number: 355A09103600
- Condition: Worn Excess
- Location: T/R
- Part time: 942 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING IS WORN EXCESSIVELY.  REMOVED AND REPLACED.
